I just started taking 30 mg of Cymbalta a few days ago. Ever since then I have experienced significant paranoia and anxiety every time that I take it. Previous to this drug, I was taking 50 mg of Zoloft and had been for 5 years until the sexual side effects just became to frustrating. During my time on Zoloft, I never experienced any side effects like this. My question is whether I should call my doctor and ask to switch to a different medication or, is this a common side effect that will subside with time?
Can Cymbalta cause panic attacks and paranoia with some people?
- 20 Jul 2015 by morganhake
- 1 February 2016
You may want to call your doctor and tell him/her about your side effects. It usually takes a while for side effects to ease up or go away. If you cannot tolerate the side effects and they are significant then you may want to try something else. Hope you find a med that works for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Updated 12 May 2011 • 3 answers
Updated 28 May 2014 • 5 answers
Updated 5 Nov 2018 • 24 answers
Updated 5 Sep 2015 • 2 answers
Updated 10 days ago • 2 answers